Toulouse 1 Capitole Publications

Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 37.

Kim, Jihyun and Park, Joon (2017) Asymptotics for Recurrent Diffusions with Application to High Frequency Regression. Journal of Econometrics, 196 (1). pp. 37-54.

Simar, Léopold, Van Keilegom, Ingrid and Vanhems, Anne (2016) Unobserved heterogeneity and endogeneity in nonparametric frontier estimation. Journal of Econometrics, 190 (2). pp. 360-373.

Cazals, Catherine, Fève, Frédérique, Florens, Jean-Pierre and Simar, Léopold (2016) Nonparametric Instrumental variables Estimation for Efficiency Frontier. Journal of Econometrics, 190 (2). pp. 345-355.

Bonomo, Marco, Garcia, René, Meddahi, Nour and Tédongap, Roméo (2015) The long and the short of the risk-return trade-off? Journal of Econometrics, 187 (n°2). pp. 580-592.

Florens, Jean-Pierre and Van Bellegem, Sébastien (2015) Instrumental variable estimation in functional linear models. Journal of Econometrics, 186 (2). pp. 465-476.

Chabé-Ferret, Sylvain (2015) Analysis of the bias of Matching and Difference-in-Difference under alternative earnings and selection processes. Journal of Econometrics, vol.185 (n°1). pp. 110-123.

Antoine, Bertille and Lavergne, Pascal (2014) Conditional moments models under semi-strong identification. Journal of Econometrics, vol. 182 (n° 3). pp. 59-69.

Fève, Frédérique and Florens, Jean-Pierre (2014) Non Parametric Analysis of Panel Data Models with Endogenous Variables. Journal of Econometrics, vol. 181 (n° 2). pp. 151-164.

Daouia, Abdelaati, Girard, Stéphane and Guillou, Armelle (2014) A gamma-moment approach to monotonic boundary estimation. Journal of Econometrics, 178 (2). pp. 727-740.

Lavergne, Pascal (2014) Model Equivalence Tests in a Parametric Framework. Journal of Econometrics, vol. 178 (n° 3). pp. 414-425.

Florens, Jean-Pierre, Simar, Léopold and Van Keilegom, Ingrid (2014) Frontier Estimation in Nonparametric Location-Scale Models. Journal of Econometrics, vol. 178 (n° 3). pp. 456-470.

Dunker, Fabian, Florens, Jean-Pierre, Hohage, Thorsten, Johannes, Jan and Mammen, Enno (2014) Iterative estimation of solutions to noisy nonlinear operator equations in nonparametric instrumental regression. Journal of Econometrics, vol. 178 (n° 3). pp. 444-455.

Reynaert, Mathias and Verboven, Frank (2014) Improving the performance of random coefficients demand models: The role of optimal instruments. Journal of Econometrics, 179 (1). pp. 83-98.

Lavergne, Pascal and Patilea, Valentin (2013) Smooth Minimum Distance Estimation and Testing with Conditional Estimating Equations: Uniform in Bandwidth Theory. Journal of Econometrics, vol. 177 (n° 1). pp. 47-59.

Donovon, Prosper, Goncalves, Silvia and Meddahi, Nour (2013) Bootstrapping Realized Multivariate Volatility Measures. Journal of Econometrics, 172 (1). pp. 49-65.

Florens, Jean-Pierre and Simoni, Anna (2012) Nonparametric Estimation of An Instrumental Regression: A Quasi-Bayesian Approach Based on Regularized Posterior. Journal of Econometrics, 170 (2). pp. 458-475.

Daouia, Abdelaati, Florens, Jean-Pierre and Simar, Léopold (2012) "Regularization of Nonparametric Frontier Estimators". Journal of Econometrics, 168 (2). pp. 285-299.

Simar, Léopold and Vanhems, Anne (2012) Probabilistic Characterization of Directional Distances and their Robust Versions. Journal of Econometrics, 166 (2). pp. 342-354.

Daouia, Abdelaati and Gijbels, Irene (2011) Robustness and inference in nonparametric partial frontier modeling. Journal of Econometrics, 161 (2). pp. 147-165.

Andersen, Torben G., Bollerslev, Tim and Meddahi, Nour (2011) Realized Volatility Forecasting and Market Microstructure Noise. Journal of Econometrics, vol. 160 (n° 1). pp. 220-234.

Goncalves, Silvia and Meddahi, Nour (2011) Box–Cox Transforms for Realized Volatility. Journal of Econometrics, 160 (1). pp. 129-144.

Rothe, Christoph (2010) Nonparametric Estimation of Distributional Policy Effects. Journal of Econometrics, 155 (1). pp. 56-70.

Rothe, Christoph (2009) Semiparametric Estimation of Binary Response Models with Endogenous Regressors. Journal of Econometrics, 153 (1). pp. 51-64.

Gao, Jiti, Gijbels, Irene and Van Bellegem, Sébastien (2008) Nonparametric simultaneous testing for structural breaks. Journal of Econometrics, 143 (1). pp. 123-142.

Lavergne, Pascal and Patilea, Valentin (2008) Breaking the curse of dimensionality in nonparametric testing. Journal of Econometrics, 143 (1). pp. 103-122.

Magnac, Thierry and Maurin, Eric (2007) Identification and Information in Monotone Binary Models. Journal of Econometrics, 139 (1). pp. 76-104.

Daouia, Abdelaati and Simar, Léopold (2007) Nonparametric Efficiency Analysis: A Multivariate Conditional Quantile Approach. Journal of Econometrics, 140 (2). pp. 375-400.

Gregoir, Stéphane (2006) Efficient tests for the presence of a couple of complex conjugate unit roots in real time series. Journal of Econometrics, 130 (1). pp. 45-100.

Andrade, Philippe, Bruneau, Catherine and Gregoir, Stéphane (2005) Testing for the cointegration rank when some cointegrating directions are changing. Journal of Econometrics, Vol. 124 (N° 2). pp. 269-310.

Florens, Jean-Pierre and Simar, Léopold (2005) Parametric Approximations of Nonparametric Frontiers. Journal of Econometrics, 124 (1). pp. 91-116.

Bontemps, Christian and Meddahi, Nour (2005) Testing Normality: a GMM Approach. Journal of Econometrics, 124 (1). pp. 149-186.

Darolles, Serge, Florens, Jean-Pierre and Gouriéroux, Christian (2004) Kernel Based Nonlinear Canonical Analysis and Time Reversibility. Journal of Econometrics, 119 (2). pp. 323-353.

Meddahi, Nour and Renault, Eric (2004) Temporal Aggregation of Volatility Models. Journal of Econometrics, 119 (2). pp. 355-379.

Florens, Jean-Pierre (2003) Some Technical Issues Defining Causality. Journal of Econometrics, 112 (1). pp. 127-128.

Cazals, Catherine, Florens, Jean-Pierre and Simar, Léopold (2002) Nonparametric Frontier Estimation: A Robust Approach. Journal of Econometrics, 106 (1). pp. 1-25.

Gregoir, Stéphane and Laroque, Guy (1994) Polynomial cointegration: Estimation and Test. Journal of Econometrics, vol. 63 (n° 1). pp. 183-214.

Laffont, Jean-Jacques and Monfort, Alain (1979) Disequilibrium Econometrics in Dynamic Models. Journal of Econometrics, 11 (2-3). pp. 353-361.

This list was generated on Tue Oct 24 03:58:44 2017 CEST.